I believe that I have the exact same thing. With me, I have had it before and took a lot of months to heal. Now, I have it again from too much hand time. But I am going to try the hydrocortisone cream for myself.
I just bought some hydrocortisone cream and am going to see how it works.
It’s not that bad. Personally, I wouldn’t worry about it.
You should’ve seen some of my injuries and discoloration. It makes your problem seem silly.
Observe... learn from other people's mistakes.
Could be the beginning of eczema.
Fairly common on the penis. If the doctor ordered hydro-cortisone that would very likely be what it is.
Generally speaking, one should not over saturate with hydro-cortisone; apply just enough to vanish into the afflicted area two or three times a day.
Leave it alone while doing this and for a week or so after it goes away. Shouldn’t take very long. A week total.
It is still there. After 15 days of not touching it at all my girlfriend came back from vacation. And well yea you know the rest. I, we couldn’t control ourselfs and have been having sex everday ever since. I was and am still pissed off it didn’t go away after that long. Yes it did decrease in the size but the last 4-5 days it didn’t show any noticable improvment.
After Valentine’s Day we are planning on not having sex for a month. I know it will be hard, but I can’t start my pumping and manual routine again until its healed.
Are you taking any prescription drugs on a regular basis? If you are, next time you see your physician ask if there is a possibility of a drug reaction from them. I thought I was getting a herpes outbreak (the head of my penis turned into one big open sore), but it was a reaction to a sulfa-based drug I was taking for a sinus infection.
Ok, the hydrocortisone cream is working for me. Here’s my whole process…I waited a month for my penis raw spots to heal. Nothing. I then used the hydrocortisone cream and after a good 4 or 5 days without touching myself I am seeing the redness go away. It is almost totally back to normal by sight. By touch you can feel it is still “scabish” and roughness, meaning it is basically trying to heal. I think it’ll all be better in a week or so. I think the cream worked well!
Ok guys here are two more pictures. One of the sore spot. Notice the purple dot on the rim of my glans and the red abrasion. Also compare the other picture, which is the other side of my glans and notice that the rim of my glans is far less swollen and irritated.
Naughtyby, when layed off mine, no masturbation, sex, erections (other than morning wood) the red spot never started to “scab” up. It just decreased in redness and actually started to darken to a purplish hue. As I mentioned above the 15 days was not enough time to heal. It also appeared the last 4 or so days no improvement was made. I was applying hydrocortisone 3 times daily.
I know it’s not going to heal now b/c I’m having sex at least once a day. After Valentine’s Day my g/f and I are going to control ourselfs. I really would like to start back on my routine. Sucks I bought a 130 dollar pump and can’t even use it. I’m frustrated to say the least.
Wizard, I’m not taking any sort of medication. Thanks guys.
Damn man I know it’s frustrating to say the least. Honestly it looks worse now than it did in the original pictures. Does it seem that way to you or is just because you took the picture closer this time? A few years ago I had a tender spot on mine sort of like that and it hurt to touch it at times but thankfully it finally went away and I hope yours will to. Best of luck with it!
Yes it has gotten worse since I first posted. Last night I had sex for 45min which irritated it more. Thanks for the kind words man.
When you have sex do you use latex?
It sure looks like eczema to me. Eczema is a skin allergy. Latex can aggravate it.
Are you taking any supplements? Anything with high amounts of L-Arginine for example? This can also aggravate eczema. If this is so then a) slow down on the Arginine and/or b) take some Lysine to balance it. You might take some Lysine anyway - this can help a bit, although it’s not a magic bullet.
Are you taking enough B vitamin supplements? This can help with stress; stress, both emotional and physiological is the number one cause of flare-ups. So the worrying you’re doing could actually be helping perpetuate it. As can the kind of stresses that pumps, stretching and hanging do.
I would keep to the hydro-cortisone as you seemed to be having luck with it; oftentimes eczema is tenacious, and sometimes the symptoms are gone but just to be sure I keep with cream for a day or after they disappear. Three times daily is good, just remember: less (per application) is more. Just enough to vanish into the area that is bothered.
I didn’t start getting it until a few years ago. Now Hydro-cortisone is a staple on my shopping list. I don’t get it on my unit so much anymore. Just elbows, ears, elsewhere. It’s an annoyance, but hey it’s not contagious and life’s to short to worry so much. And, I find, when I worry less, avoid latex (Avanti makes polyurethane condoms for example) and Non-Oxynol 9 (very bad for the skin - it’s detergent basically), it often clears up by it’s self.
Did you ever say if this thing hurts? Or is it just sort of sore and scaly to the touch?
Last edited by Mr. Happy : 01-29-2005 at .
No condom during sex
No supplements, I take a mulit-vitamin and 500mg of vitamin C daily.
Yes it hurts, i still have sex because it’s tolerable but afterwords it can burn depending on the duration.
I have the same kinda injury I think, although I dont see a colour like this - Mine seems deeper inside. I KNOW that mine would heal if I didn’t get erect for about 2 weeks, but I can’t do that because I get too horny.
I went about 3 days without getting erect and it started to heal and then my girlfriend ruined it for me, lol. So don’t panic, keep in mind that just getting erect can stretch it out and bother it.
May the force (of your hand) be with you. :littleguy